# SDR EVCA2019032200000

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N423AE
- Make and model: Bell 206L-1
- Aircraft serial: 52423
- Aircraft time: 3,534 hours, 9,388 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 206033110239
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT STRINGER OF BROOM CLOSET CRACKED ON UPPER END. P/N: 206-033-110-239.
